New Taipei City reports 4 more cases of post-vax coincidental deaths

The New Taipei City Department of Health reported four cases of potentially vaccine-related fatal adverse events today, October 13, including the first following the Pfizer-BioNTech COVID-19 shot.

The Health Department said that a 42-year-old man in Xinzhuang District developed chest tightness and cold sweats 9 days after being vaccinated with the BioNTech shot, October 1. The man was sent to the hospital for medical treatment, but died. The man did not suffer from high blood pressure, and only had a medical history of mild diabetes, the Health Department said, adding that whether the cause of death was related to the vaccine will be determined by the Vaccine Injury Compensation Program (VICP).

The Health Department said that a 56-year-old man in Zhonghe District who suffered from multiple chronic diseases received the second dose of the AstraZeneca COVID-19 vaccine on September 17. Five days later the man suffered chest tightness, cold sweats, and physical discomfort. After seeking medical treatment, the man died on September 23.

The third case reported by the Health Department today was that of an 85-year-old man from Ruifang District who suffered from multiple chronic diseases. The man received the second dose of the AstraZeneca shot on September 22. He was found unconscious on October 2, and was rushed to the hospital where he was declared dead.

The fourth case was a 71-year-old man in Yonghe District who also suffered from multiple chronic diseases. The man received the second dose of the Moderna COVID-19 shot on October 5, and developed palpitations and chest tightness on the same day. On October 9, the man died of a cardiac infarction.

To date, New Taipei City has reported a total of 157 fatal cases to the Vaccine Adverse Events Reporting System (VAERS).

As to whether the cases are related to the vaccine, it will be determined by the VICP, the Health Department reiterated.

*Just as deaths reported by the CDC as “COVID deaths” are not necessarily caused by or even related to the SARS-CoV-2 virus; deaths reported to the VAERS are not necessarily caused by or related to the vaccines.

Taiwan English News is an independent publication with no corporate funding. Subscribe to Taiwan English News to receive the latest news via email. Advertising queries are welcome. Share, like, comment below, and please, buy me a coffee. I really need it.
Buy Me A Coffee

One thought on “New Taipei City reports 4 more cases of post-vax coincidental deaths

  • October 13, 2021 at 2:44 pm
    Permalink

    “As to whether the cases are related to the vaccine, it will be determined by the VICP, the Health Department reiterated.” Of course they will…very mysteriously….NOT be able to find any clear connection. Won’t they?

    Reply

Comment and discuss this story

This site uses Akismet to reduce spam. Learn how your comment data is processed.